Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Independent statements about finite stretchable structures

Authors: K. McAloon and J. P. Ressayre
Journal: Proc. Amer. Math. Soc. 104 (1988), 603-610
MSC: Primary 03E35; Secondary 03F30
MathSciNet review: 962836
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider several analogs of the theorem of Ehrenfeucht and Mostowski, in which the models generated by indiscernibles are finite; we show these analogs to be independent from strong axioms, ranging from Peano's arithmetic to set theory with Mahlo cardinals.

References [Enhancements On Off] (What's this?)

  • [E-M] A. Ehrenfeucht and A. Mostowski, Models of axiomatic theories admitting automorphisms, Fund. Math. 43 (1956), 50–68. MR 0084456
  • [M] P. Matet, On flipping properties, preprint.
  • [Mc-R] K. McAloon and J. P. Ressayre, Les méthodes de Kirby-Paris en théorie des ensembles, Model Theory and Arithmetic, SLMN n$ ^\circ$890.
  • [R] J. P. Ressayre, Modèles non standard en théories des ensembles.
  • [R-W] J. P. Ressayre and A. J. Wilkie, Modèles non standard en arithmétique et théorie des ensembles, Publications Mathématiques de l’Université Paris VII [Mathematical Publications of the University of Paris VII], vol. 22, Université de Paris VII, U.E.R. de Mathématiques, Paris, 1987 (French). MR 882182
  • [R1] J.-P. Ressayre, Nonstandard universes with strong embeddings, and their finite approximations, Logic and combinatorics (Arcata, Calif., 1985) Contemp. Math., vol. 65, Amer. Math. Soc., Providence, RI, 1987, pp. 333–358. MR 891257,

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E35, 03F30

Retrieve articles in all journals with MSC: 03E35, 03F30

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society